# SDR 9JLA2021072824578

- Difficulty date: July 14, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N64LV
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600345
- Aircraft time: 8,139 hours, 5,984 cycles
- System (JASC): 7603 · Power Lever
- Part: Spring
- Part number: 556580315
- Condition: Broken
- Location: Rt Throttle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE RIGHT THROTTLE TRIGGER LOCK MALFUNCTION TRIGGER LOCK IS NOT SPRINGING BACK WHEN RELEASE IN CUTOFF. THE MAINTENANCE TEAM FOUND THE RIGHT THROTTLE TRIGGER LOCK SPRING BROKEN. REMOVED AND REPLACED SPRING WITH NEW P/N 5565803-15. OPERATIONS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
